# SDR UALA2011070803403

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 31,091 hours, 13,829 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN AIRFRAME DURING CLIMB.  FL250, 290KTS VIBRATION FORM IN LOGBOOK.  FOUND PLAY IN AFT NOSE GEAR DOORS LUBED NOSE GEAR DOORS.  REQUEST CREW COMMENTS.  OUTBD CREW NOTED NO VIB IN CLIMBOUT OF ORD.  VIBRATION FORM IN LOGBOOK.
